Munich Personal RePEc Archive

Adaptive Rolling Plans Are Good

Maćkowiak, Piotr (2009): Adaptive Rolling Plans Are Good. Published in: Argumenta Oeconomica , Vol. 25, No. 2/2010 (2010): pp. 117-136.


Download (307kB) | Preview


Here we prove the goodness property of adaptive rolling plans in a multisector optimal growth model under decreasing returns in deterministic environment. Goodness is achieved as a result of fast convergence (at an asymptotically geometric rate) of the rolling plan to balanced growth path. Further on, while searching for goodness, we give a new proof of strong concavity of an indirect utility function – this result is achieved just with help of some elementary matrix algebra and differential calculus.

Logo of the University Library LMU Munich
MPRA is a RePEc service hosted by
the University Library LMU Munich in Germany.